Vermont, 2012Winter Storm in Vermont, December 29 to 30, 2012
December 29 to 30, 2012 · NWS BTV · 6 events in 6 counties and zones
A vigorous mid-atmospheric disturbance and weak surface wave moved across the Ohio Valley on December 29th and rapidly intensified into a major Nor'easter across Nova Scotia by the morning of the 30th. Snow overspread portions of Vermont by early afternoon of the 29th and continued until midday on the 30th.
Every event with a place to put it; 5 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $60,000
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A vigorous mid-atmospheric disturbance and weak surface wave moved across the Ohio Valley on December 29th and rapidly intensified into a major Nor'easter across Nova Scotia by the morning of the 30th. Snow overspread portions of Vermont by early afternoon of the 29th and continued until midday on the 30th. The greatest intensity occurred during the evening in portions of southern Vermont and during the overnight along the western slopes of the Green Mountains in north central Vermont.
Snowfall totals ranged 3 to 12 inches across the state with a general 6-10 inches across south-central Vermont (Rutland and Windsor counties) as well as along the western slopes of Addison and Chittenden counties.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before the first event at Dec 29, 9:22 AM EST, 38 minutes earlier.
Area forecast discussion, Dec 29, 9:22 AM EST, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
922 AM EST SAT DEC 29 2012
.SYNOPSIS...
AN UPPER TROUGH AND COASTAL LOW WILL PRODUCE A WIDESPREAD LIGHT
SNOWFALL EVENT ACROSS THE NORTH COUNTRY THIS AFTERNOON INTO SUNDAY.
TOTAL SNOW ACCUMULATIONS OF 2 TO 5 INCHES ARE LIKELY...WITH SOME
HIGHER AMOUNTS ACROSS THE MOUNTAINS. HIGH PRESSURE BUILDS BACK
INTO THE REGION FOR SUNDAY NIGHT INTO MONDAY...BEFORE AN ARCTIC
FRONT BRINGS THE THREAT OF SNOW SQUALLS MONDAY NIGHT.
&&
.NEAR TERM /UNTIL 10 PM THIS EVENING/...
AS OF 915 AM EST SATURDAY...GOING FORECAST REMAINS ON TRACK. ONLY
REAL CHANGE WAS TO BUMP UP START TIMES OF SNOW ACROSS THE REGION
AS WEBCAMS AND OBSERVATIONS INDICATE SNOW HAS ALREADY REACHED INTO
PORTIONS OF THE ADIRONDACKS AND RUTLAND/WINDSOR COUNTIES IN
VERMONT. SNOW WILL CONTINUE MOVING NORTHEASTWARD...ACROSS MUCH OF
NORTHERN NEW YORK AND THE CHAMPLAIN VALLET BY 16Z (11 AM)...AND
NORTHEAST KINGDOM BY 18Z (1 PM).
PREVIOUS DISCUSSION FROM 445 AM SATURDAY...
FORECAST REMAINS ON TRACK FOR A MODEST SNOWFALL EVENT ACROSS THE
NORTH COUNTRY THIS AFTERNOON AND TONIGHT WITH SEVERAL LOCATIONS
LIKELY REACHING ADVISORY CRITERIA SNOW AMOUNTS.
CURRENT WATER VAPOR AND IR IMAGERY SHOWS A DEEP MID/UPPER LEVEL
TROUGH AND STRONG VORT OVER THE EAST-CENTRAL CONUS WITH SURFACE
LOW PRESSURE DEVELOPING ACROSS THE SOUTHEAST STATES. ALL SHORT
TERM MODEL GUIDANCE REMAIN GOOD AGREEMENT TRACKING THIS SHORTWAVE
ENERGY ALONG WITH A DEVELOPING CLOSED 700MB LOW INTO THE FORECAST
AREA THIS AFTERNOON...ALONG WITH DEEP LOW/MID LEVEL MOISTURE. IN
ADDITION...DEVELOPING SURFACE LOW OVER THE SOUTHEAST STATES
ALREADY PRODUCING A HEAVY AMOUNT OF CONVECTION OFF THE WESTERN
COAST OF FLORIDA THIS MORNING WILL DEEPEN OFF THE GEORGIA COAST
AND MOVE NORTHEAST TO NEAR THE 40/70 BENCHMARK BY THIS EVENING.
THE COMBINATION OF THESE 2 FEATURES WILL BRING A MODEST LIGHT SNOW
EVENT TO THE NORTH COUNTY THIS AFTERNOON AND TONIGHT. LIGHT SNOW
DEVELOPS ACROSS THE AREA BY MID-DAY...EXPANDING NORTHEASTWARD
THROUGH THIS AFTERNOON AND BECOMING HEAVY AT TIME THIS EVENING.
QPF AMOUNTS WILL BE GENERALLY LIGHT THROUGH THE DAYLIGHT
HOURS...ABOUT 0.10-0.15"...AND THINK WE'LL SEE GENERAL SNOW
AMOUNTS ACROSS THE REGION IN THE 1-3" RANGE THROUGH 00Z.
COASTAL LOW LOCATED AROUND THE BENCHMARK AT 00Z CONTINUES TO TRACK
NORTHEAST TOWARD NOVA SCOTIA TONIGHT CONTINUING TO FEED RICH
ATLANTIC MOISTURE INTO THE NORTH COUNTRY. AS THE LOW SHIFTS
NORTHEAST MID LEVEL FLOW EVENTUALLY TURNS TO THE NORTHWEST CREATING
A SHORT PERIOD OF FAVORABLE OROGRAPHIC BLOCKED/UPSLOPE FLOW ACROSS
PORTIONS OF NORTHERN VERMONT. FROUDE NUMBER CALCULATIONS CONTINUE
TO SHOW BLOCKED FLOW OVERNIGHT THROUGH 12Z WITH LOCAL 4KM WRF
MODEL SHOWING FAVORABLE 925-875MB NW FLOW AND TEMPS COOLING TO
NEAR -10C. FEEL THERE WILL BE A PERIOD OF UPSLOPE SNOWS OVERNIGHT
RESULTING IN ADDITIONAL SNOW AMOUNTS OF 3-5" ALONG THE WESTERN
SLOPES OF THE GREEN MOUNTAINS AND NORTHERN ADIRONDACKS. THUS...ALL
PREVIOUS ADVISORIES REMAIN IN PLACE...BUT HAVE HOISTED ADVISORIES
FOR EASTERN ADDISON...EASTERN RUTLAND...ORANGE AND WINDSOR
COUNTIES MORE MARGINAL CRITERIA AMOUNTS IN THE 3-5" RANGE BY 12Z
SUNDAY. ELSEWHERE IN THE REMAINING ADVISORY AREAS.
&&
.SHORT TERM /10 PM THIS EVENING THROUGH MONDAY/...
AS OF 445 AM EST SATURDAY...SURFACE LOW RACES NORTHEASTWARD INTO
THE GULF OF SAINT LAWRENCE ON SUNDAY AND HIGH PRESSURE BEGINS TO
BUILD INTO THE REGION. SNOW SHOWERS WILL LIKELY CONTINUE ACROSS
THE NORTHERN MOUNTAINS OF VERMONT THROUGH 15Z...BUT MID LEVEL
MOISTURE QUICKLY SHIFTS EAST OF THE REGION THEREAFTER SO SNOW WILL
LIKELY SHUT OFF BY THE EARLY AFTERNOON HOURS. WHEN ITS ALL
DONE...THE FAVORABLE UPSLOPE LOCALES ALONG THE WESTERN SLOPES WILL
LIKELY SEE SNOW TOTALS IN THE 4-6" RANGE...WITH ISOLATED 6-8"
AMOUNTS ACROSS THE HIGHER TERRAIN.
HIGH PRESSURE BOTH AT THE SURFACE AND ALOFT REMAIN OVER THE NORTH
COUNTRY THROUGH THE REMAINDER OF THE SHORT TERM PERIOD WITH
GENERALLY DRY CONDITIONS EXPECTED. SUNDAY WILL BE RATHER CHILLY
WITH STRONG COLD AIR ADVECTION BEHIND THE DEPARTING LOW...AND
EXPECT MOST AREAS WON'T MAKE IT OUT OF THE TEENS. BUT BY MONDAY
TEMPS WILL RETURN TO MORE SEASONAL LEVELS IN THE 20S AS HIGH
PRESSURE BEGINS TO SHIFT EASTWARD IN ADVANCE OF AND ARCTIC
FRONT/BOUNDARY WHICH WILL AFFECT THE REGION GOING INTO MONDAY
NIGHT AND THROUGH THE END OF THE WEEK. MORE ON THAT BELOW.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
AS OF 352 AM EST SATURDAY...THE 00Z ECMWF AND 00Z GFS REMAIN CONSISTENT
IN SHOWING AN EXTENDED PERIOD OF COLD/BELOW AVERAGE TEMPERATURES
THRU THE LONG-TERM...WHICH WILL BE OUR COLDEST STRETCH OF WEATHER
SO FAR THIS WINTER. SOME DIFFERENCES DO EXIST BETWEEN THE MODELS
IN TERMS OF WHEN THE COLDEST AIR REACHES THE NORTH COUNTRY. NO
MAJOR PRECIPITATION SYSTEMS EXPECTED...BUT PROSPECTS FOR ARCTIC
FRONTAL PASSAGES TUESDAY MORNING AND AGAIN EITHER WEDNESDAY
MORNING (00Z EURO) OR THURSDAY MORNING (00Z GFS) SUGGEST BRIEF
PERIODS OF SNOW SQUALLS WITH QUICK 1-2" SNOW ACCUMULATIONS
POSSIBLE. OTHER INTERVALS OF FLURRIES/LIGHT SNOW SHOWER ACTIVITY
POSSIBLE GIVEN CLIMATOLOGICALLY FAVORABLE WNW/NW FLOW REGIME.
LONG-TERM PERIOD BEGINS WITH WLY FLOW AND QUICK MOVING LOW-AMPLITUDE
SHORTWAVE MVG ACROSS THE REGION MONDAY NIGHT/EARLY TUESDAY. WEAK SFC
REFLECTION WITH SFC COLD FRONT MOVING ACROSS 06-12Z TUESDAY IN 00Z
GFS. ENTRAINED GREAT LAKES MOISTURE AND POSSIBLE LOW-LEVEL
INSTABILITY SUGGESTS POTENTIAL SNOW SHOWERS OR POSSIBLE SNOW SQUALL
ACTIVITY ACROSS THE REGION MONDAY NIGHT OR EARLY TUESDAY WITH TIMING
DEPENDENT ON FRONTAL PASSAGE. INDICATED 40-60 POPS FOR THIS
FEATURE...THOUGH ACCUMULATIONS WOULD BE LIGHT (1-2"). MAY NEED TO
WATCH FOR BRIEF HAZARDOUS DRIVING CONDITIONS WITH LOW VSBY IN ANY
SQUALLS TUESDAY MORNING COMMUTE. LOWS MONDAY NIGHT GENERALLY FOLLOW
THE MEX-MOS NUMBERS WITH LOWS IN THE TEENS...AND A FEW UPR SINGLE
DIGITS POSSIBLE ACROSS NRN NY. HIGHS ON TUESDAY LIKELY NOT RISING
MUCH WITH NW FLOW AND LOW-LEVEL CAA...HIGHS GENERALLY IN THE TEENS
EXCEPT LOW 20S ACROSS THE VALLEYS OF ERN VT. HIGH PRESSURE BRIEFLY
MOVES THRU LATER TUESDAY THRU TUESDAY NIGHT WITH VARIABLY CLOUDY
CONDITIONS AND JUST A CHANCE FOR FLURRIES. DEPENDING ON
CLOUDS...COULD BE QUITE COLD WITH LOWS AROUND ZERO...AND AS COLD AS
-10F ACROSS FAR NERN VT.
SOME DIVERGENCE IN MODEL SOLNS THEREAFTER. AS HINTED ABOVE...ECMWF
SHOWS STRONGEST FRONTAL PASSAGE WEDNESDAY MORNING WITH POTENTIAL FOR
VERY COLD CONDITIONS WEDNESDAY WITH 495-500DM 1000-500MB THICKNESS
VALUES ACROSS THE NRN ZONES. FOLLOWING FROPA...STRONG NW WINDS
POSSIBLE...AND MIGHT BE A WIND CHILL ADVISORY DAY WITH PROSPECT FOR
-20 TO -30F WIND CHILLS. THE 00Z GFS IS NOT AS QUICK WITH THIS
SURGE OF ARCTIC AIR...AND WOULD INSTEAD SUGGEST THE COLDEST AIR
MASS ON THURSDAY/THURSDAY NIGHT. TOOK A COMPROMISE FOR NOW WITH
HIGHS WEDNESDAY/THURSDAY IN THE TEENS...BUT MAY SEE ONE OF THOSE
DAYS WITH HIGHS ONLY IN THE SINGLE DIGITS ABOVE ZERO. LOWS WEDNESDAY
NIGHT AND/OR THURSDAY NIGHT HAVE THE POTENTIAL TO BE WELL BELOW
ZERO...BUT PENDING RESOLUTION OF MODEL DIFFERENCES MAIN POINT IS
OVERALL BELOW AVG TEMP REGIME. EARLY LOOK SUGGESTS SOME SLOW
MODERATION OF TEMPERATURES FOR NEXT WEEKEND.
&&
.AVIATION /14Z SATURDAY THROUGH WEDNESDAY/...
THROUGH 12Z SUNDAY...DESPITE SFC HIGH PRESSURE OVER THE REGION EARLY
THIS MORNING...AREAS OF LOW CLOUDS AROUND THE NORTH COUNTRY RESULTING
IN IFR CIGS AT KSLK/KMPV/KMSS AND MVFR CIGS AT KPBG/KBTV/KRUT.
HIGHER CLOUDS ALREADY OVERSPREADING PER IR IMAGERY IN ASSOCIATION
WITH STRONG MID-LEVEL VORT CENTERED OVER THE OHIO RIVER VALLEY.
INCREASING ISENTROPIC ASCENT WILL ALLOW WIDESPREAD IFR TO DEVELOP WITH
1-2SM -SN 17Z TODAY THRU 06Z SUNDAY IN ASSOCIATION WITH UPPER LEVEL
WAVE CROSSING THE NORTH COUNTRY FROM SW-NE. THIS WILL ALSO HAVE
IMPACT FOR AIRPORT GROUND OPERATIONS DURING THE AFTN AND INTO THE
OVERNIGHT HRS WITH SEVERAL INCHES OF SNOW ACCUMULATION EXPECTED.
WINDS TREND LIGHT NORTH DURING THE AFTN/EVE HOURS...BUT WIND SPEED
EXPECTED TO BE LESS THAN 10 KTS ALL TAF SITES THRU THE PERIOD.
OUTLOOK 06Z SUNDAY THROUGH WEDNESDAY...
12Z SUNDAY THROUGH 00Z TUESDAY...GENERALLY VFR...BUT MAY SEE
LINGERING FLURRIES VCNTY MTNS. SFC RIDGE CRESTS OVER THE REGION
DURING MONDAY MORNING.
00Z TUESDAY THROUGH 00Z WEDNESDAY...INCREASING CHANCES FOR SNOW
SHOWERS AS MOISTURE FROM THE GREAT LAKES AND A WEAK UPR TROUGH
BRING SCATTERED SNOW SHOWER ACTIVITY. SHOULD SEE PASSAGE OF AN
ARCTIC FRONT TUESDAY MORNING WHICH MAY BRING HEAVIER SNOW SHOWERS
OR POSSIBLE SNOW SQUALLS WITH PERIOD OF LOW VSBY.
00Z WEDNESDAY THROUGH 00Z THURSDAY...VFR/MVFR WITH POSSIBLE SNOW
SHOWER ACTIVITY AND VERY COLD AIR MASS IN PLACE.
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...WINTER WEATHER ADVISORY UNTIL 1 PM EST SUNDAY FOR VTZ002-003-
005-006-008-016>019.
WINTER WEATHER ADVISORY UNTIL 7 AM EST SUNDAY FOR VTZ009>012.
NY...WINTER WEATHER ADVISORY UNTIL 1 PM EST SUNDAY FOR NYZ029>031-
034.
&&
SYNOPSIS...LAHIFF
NEAR TERM...LAHIFF/MUCCILLI
SHORT TERM...LAHIFF
LONG TERM...BANACOS
AVIATION...BANACOSHazardous weather outlook, Dec 29, 4:33 AM EST, 5 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
433 AM EST SAT DEC 29 2012
NYZ029>031-034-VTZ002-003-005-006-008-016>019-300945-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-WESTERN FRANKLIN-ORLEANS-WESTERN CHITTENDEN-LAMOILLE-
WASHINGTON-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
433 AM EST SAT DEC 29 2012
...WINTER WEATHER ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 1 PM
EST SUNDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
VTZ009>012-300945-
WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
433 AM EST SAT DEC 29 2012
...WINTER WEATHER ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 AM
EST SUNDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VERMONT AND SOUTHERN
VERMONT.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NYZ026>028-035-087-VTZ001-004-007-300945-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-ESSEX-CALEDONIA-
433 AM EST SAT DEC 29 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...NORTHEAST
VERMONT AND NORTHWEST VERMONT.
.DAY ONE...TODAY AND TONIGHT.
LIGHT SNOW WILL DEVELOP FROM SOUTHWEST TO NORTHEAST ACROSS THE
NORTH COUNTRY THIS AFTERNOON...WITH A BRIEF PERIOD OF MODERATE SNOW
EXPECTED LATE THIS AFTERNOON INTO THIS EVENING. TOTAL SNOW ACCUMULATIONS
FOR FAR NORTHEASTERN VERMONT...THE NEW YORK SIDE OF THE CHAMPLAIN
VALLEY...AND ST. LAWRENCE VALLEY WILL BE JUST BELOW ADVISORY
CRITERIA RANGING FROM 2 TO 4 INCHES BY LATE TONIGHT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Winter Storm, Eastern Rutland
- When
- December 29, 10:00 AM EST to December 30, 6:00 AM EST
- Where
- Eastern Rutland forecast zone
- Property damage
- $10,000
- Reported by
- CoCoRaHS
- Coordinates
- 43.580, -73.037 (the zone’s center; the record gives no point)
Snowfall totals across Rutland county were generally 6 to 12 inches, including 12 inches at Mount Holly and Hubbardton and 9 inches in Rutland, Brandon and Fair Haven.
Winter Storm, Western Rutland
- When
- December 29, 10:00 AM EST to December 30, 6:00 AM EST
- Where
- Western Rutland forecast zone
- Property damage
- $10,000
- Reported by
- CoCoRaHS
- Coordinates
- 43.580, -73.037 (the zone’s center; the record gives no point)
Snowfall totals across Rutland county were generally 6 to 12 inches, including 12 inches at Mount Holly and Hubbardton and 9 inches in Rutland, Brandon and Fair Haven.
Winter Storm, Windsor
- When
- December 29, 11:00 AM EST to December 30, 6:00 AM EST
- Where
- Windsor forecast zone
- Property damage
- $10,000
- Reported by
- CoCoRaHS
Snowfall totals across Windsor county were generally 5 to 8 inches.
Winter Storm, Eastern Addison
- When
- December 29, 12:00 PM EST to December 30, 7:00 AM EST
- Where
- Eastern Addison forecast zone
- Property damage
- $10,000
- Reported by
- CoCoRaHS
- Coordinates
- 44.031, -73.141 (the zone’s center; the record gives no point)
Snowfall totals across eastern Addison county was generally 5 to 8 inches with a report of 12 inches in Ripton.
Winter Storm, Eastern Chittenden
- When
- December 29, 12:00 PM EST to December 30, 8:00 AM EST
- Where
- Eastern Chittenden forecast zone
- Property damage
- $10,000
- Reported by
- CoCoRaHS
- Coordinates
- 44.461, -73.081 (the zone’s center; the record gives no point)
Snowfall totals across Chittenden county was generally 5 to 10 inches with a report of 12 inches in Underhill.
Winter Storm, Western Chittenden
- When
- December 29, 12:00 PM EST to December 30, 8:00 AM EST
- Where
- Western Chittenden forecast zone
- Property damage
- $10,000
- Reported by
- CoCoRaHS
- Coordinates
- 44.461, -73.081 (the zone’s center; the record gives no point)
Snowfall totals across Chittenden county was generally 5 to 10 inches with a report of 12 inches in Underhill.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in New York, December 29 to 30, 201227 events
- Winter Weather in Indiana, December 29, 20123 injured · 1 event
- Winter Weather in Pennsylvania, December 29, 201213 events
- Heavy Snow in Massachusetts, December 29 to 30, 2012$8,000 · 11 events
- Heavy Snow and Winter Weather in Ohio, December 29, 20129 events
- Heavy Snow and Winter Weather in Connecticut, December 29, 20128 events
- Winter Weather in Tennessee, December 29 to 30, 20128 events
- Heavy Snow in Maine, December 29 to 30, 20128 events
- Winter Weather in North Carolina, December 29 to 30, 20128 events
- Winter Weather in New Jersey, December 29, 20127 events
- Winter Storm in New York, December 29 to 30, 20127 events
- Winter Weather in West Virginia, December 29 to 30, 20127 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 419834, 419835, 419836, 419831, 419832, 419833.